Alert archive / Utah / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 79, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Aug 7, 2015, 8:10 PM MDT for Rich County, Summit County, Utah; Uinta County, Wyoming. It was in force for 70 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2015, 8:10 PM MDT (02:10 UTC)
- Expired
- Aug 7, 2015, 9:20 PM MDT
- In force
- 70 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
Counties Rich County, UT, Summit County, UT, Uinta County, WY
The radar
The Salt Lake City radar (KMTX), 127 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 2.2 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 201 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 2223 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
527
WUUS55 KSLC 080210
SVRSLC
UTC033-043-WYC041-080345-
/O.NEW.KSLC.SV.W.0079.150808T0210Z-150808T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
810 PM MDT FRI AUG 7 2015
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN RICH COUNTY IN UTAH...
SUMMIT COUNTY IN UTAH...
UINTA COUNTY IN SOUTHWESTERN WYOMING...
* UNTIL 945 PM MDT
* AT 809 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 19 MILES
SOUTHWEST OF WOODRUFF TO 9 MILES NORTHEAST OF COALVILLE TO
OAKLEY...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
EVANSTON...LYMAN...KAMAS...OAKLEY...FRANCIS...WOODRUFF...
ROBERTSON...LONETREE...SAMAK...BLACKS FORK NATURAL GAS PROCESSING
PLANT...FORT BRIDGER...PEOA...MILLBURNE...EMORY...MARION...CASTLE
ROCK...CHURCH BUTTES...RAGEN...PIEDMONT AND TRIAL LAKE.
THESE STORMS HAVE A LONG HISTORY OF PRODUCING 70 MPH WINDS...COPIOUS
LIGHTNING...AND A BRIEF HEAVY RAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4082 11001 4084 11026 4077 11044 4071 11082
4073 11088 4059 11099 4060 11111 4055 11115
4064 11138 4097 11131 4110 11139 4114 11127
4121 11123 4123 11128 4132 11129 4137 11145
4144 11150 4145 11150 4158 11107 4158 11004
TIME...MOT...LOC 0209Z 268DEG 29KT 4136 11147 4097 11123 4073 11132
$$
ROGOWSKI3 follow-up statements
372
WWUS55 KSLC 080251
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
851 PM MDT FRI AUG 7 2015
UTC033-043-WYC041-080345-
/O.CON.KSLC.SV.W.0079.000000T0000Z-150808T0345Z/
RICH UT-SUMMIT UT-UINTA WY-
851 PM MDT FRI AUG 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT
FOR SOUTHEASTERN RICH...SUMMIT AND UINTA COUNTIES...
AT 850 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES
NORTH OF EVANSTON TO 24 MILES SOUTHWEST OF ROBERTSON TO SAMAK...
MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
EVANSTON...LYMAN...KAMAS...OAKLEY...FRANCIS...LONETREE...SAMAK...
ROBERTSON...BLACKS FORK NATURAL GAS PROCESSING PLANT...TRIAL LK...
FORT BRIDGER...ALTAMONT...LEROY...WOODLAND...MILLBURNE...CARTER...
MARION...ALMY...CASTLE ROCK AND CHURCH BUTTES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4082 11001 4084 11026 4077 11044 4071 11082
4073 11088 4059 11099 4060 11111 4055 11115
4064 11138 4089 11117 4110 11121 4144 11123
4158 11107 4158 11004
TIME...MOT...LOC 0250Z 267DEG 29KT 4141 11095 4098 11081 4062 11121
$$
ROGOWSKI200
WWUS55 KSLC 080305
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
905 PM MDT FRI AUG 7 2015
UTC033-080315-
/O.CAN.KSLC.SV.W.0079.000000T0000Z-150808T0345Z/
RICH UT-
905 PM MDT FRI AUG 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICH COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4082 11001 4084 11026 4077 11044 4071 11082
4073 11088 4059 11099 4060 11111 4055 11115
4064 11138 4085 11110 4112 11098 4136 11099
4158 11100 4158 11004
TIME...MOT...LOC 0305Z 267DEG 29KT 4142 11080 4098 11066 4062 11106
$$
UTC043-WYC041-080345-
/O.CON.KSLC.SV.W.0079.000000T0000Z-150808T0345Z/
SUMMIT UT-UINTA WY-
905 PM MDT FRI AUG 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT
FOR CENTRAL SUMMIT AND UINTA COUNTIES...
AT 905 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES
NORTHEAST OF EVANSTON TO 18 MILES SOUTHWEST OF ROBERTSON TO 9 MILES
EAST OF SAMAK...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
EVANSTON...LYMAN...KAMAS...OAKLEY...FRANCIS...LONETREE...SAMAK...
ROBERTSON...BLACKS FORK NATURAL GAS PROCESSING PLANT...TRIAL LK...
FORT BRIDGER...ALTAMONT...LEROY...WOODLAND...MILLBURNE...CARTER...
MARION...CHURCH BUTTES...RAGEN AND PIEDMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4082 11001 4084 11026 4077 11044 4071 11082
4073 11088 4059 11099 4060 11111 4055 11115
4064 11138 4085 11110 4112 11098 4136 11099
4158 11100 4158 11004
TIME...MOT...LOC 0305Z 267DEG 29KT 4142 11080 4098 11066 4062 11106
$$
ROGOWSKI816
WWUS55 KSLC 080320
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
920 PM MDT FRI AUG 7 2015
UTC043-WYC041-080330-
/O.CAN.KSLC.SV.W.0079.000000T0000Z-150808T0345Z/
SUMMIT UT-UINTA WY-
920 PM MDT FRI AUG 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SUMMIT AND UINTA
COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4082 11001 4084 11026 4077 11044 4071 11082
4073 11088 4059 11099 4060 11111 4055 11115
4064 11138 4085 11110 4112 11098 4136 11099
4158 11100 4158 11004
TIME...MOT...LOC 0320Z 268DEG 29KT 4142 11080 4098 11066 4062 11106
$$
ROGOWSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:14 PM MDT, 4 hours 56 minutes earlier.
Area forecast discussion, Aug 7, 3:14 PM MDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
314 PM MDT FRI AUG 7 2015
.SYNOPSIS...MOISTURE SURGING NORTH AHEAD OF A LOW PRESSURE SYSTEM OVER
CALIFORNIA WILL BRING WIDESPREAD SHOWERS AND THUNDERSTORMS TO UTAH THROUGH
THIS EVENING. THE LOW PRESSURE WILL MOVE EAST NORTHEAST ACROSS NORTHERN
UTAH EARLY SATURDAY...FOLLOWED BY THE RETURN OF HIGH PRESSURE ALOFT
BEGINNING SUNDAY. MOISTURE IS EXPECTED TO RETURN TO THE REGION BY
MIDWEEK.
&&
.SHORT TERM (THROUGH 00Z MONDAY)...MONSOONAL MOISTURE HAS SURGED
INTO THE FORECAST AREA THIS AFTERNOON IN SOUTHWEST FLOW AHEAD OF AN
APPROACHING PACIFIC STORM SYSTEM. SATELLITE DERIVED PWS INDICATE
VALUES IN EXCESS OF 1.0 INCH ACROSS MUCH OF THE STATE...WITH THE
DEEPEST MOISTURE OVER SOUTHERN UTAH WHERE COVERAGE OF SHOWERS AND
THUNDERSTORMS IS GREATEST.
CONVECTION HAS BEEN SLOW TO DEVELOP OVER MUCH OF NORTHERN UTAH GIVEN
THE CLOUD COVER...BUT EXPECT COVERAGE OF SHOWERS AND THUNDERSTORMS
TO ONLY INCREASE DURING THE LATE AFTERNOON AND EVENING HOURS.
POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS EXISTS GIVEN GOOD LIFT
AND JET SUPPORT. BEST DYNAMICS WILL BE OVER WESTERN UTAH AS THE
TROUGH APPROACHES. THE SYSTEM IS PROGGED TO MOVE ACROSS NORTHERN
UTAH OVERNIGHT...ALLOWING PRECIPITATION TO BECOME MORE WIDESPREAD AS
DRIER AIR MOVES INTO SOUTHERN UTAH.
DURING THE DAY SATURDAY...CONVECTION WILL BE CONFINED TO NORTHERN
UTAH AND WILL BE MORE SCATTERED IN NATURE AS DRIER AND MORE STABLE
AIR MOVES INTO CENTRAL AND SOUTHERN UTAH. WEAK HIGH PRESSURE IS
EXPECTED TO MOVE BACK OVER THE FORECAST AREA FOR SUNDAY.
&&
.LONG TERM (AFTER 00Z MONDAY)...A FAIRLY ROBUST TROUGH IS EXPECTED
TO APPROACH THE PACIFIC NORTHWEST COAST LATE SUNDAY AND SLOWLY MOVE
SOUTHWARD ALONG THE COAST THROUGH THE EARLY PORTION OF NEXT WEEK.
THIS WILL HELP TO BRING ANOTHER MOISTURE SURGE TO PORTIONS OF
SOUTHERN AND EASTERN UTAH BY TUESDAY AFTERNOON. EXPECT A DAILY
THREAT OF SHOWERS AND THUNDERSTORMS AS THIS MOISTURE REMAINS ACROSS
THE REGION THROUGH AT LEAST FRIDAY.
&&
.FIRE WEATHER...MONSOONAL MOISTURE REMAINS OVER THE DISTRICT THIS
AFTERNOON...RESULTING IN WIDESPREAD RAINFALL ACROSS SOUTHERN UTAH.
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER UTAH THROUGH
THIS EVENING. THE FOCUS WILL SHIFT TO NORTHERN UTAH DURING THE
OVERNIGHT HOURS AS A PACIFIC TROUGH MOVES ACROSS THE AREA AND DRIER
AIR STARTS TO MOVE INTO SOUTHERN UTAH. SCATTERED SHOWERS AND
THUNDERSTORMS WILL REMAIN A THREAT OVER NORTHERN UTAH TOMORROW AS
CENTRAL AND SOUTHERN UTAH REMAIN DRY. HIGH PRESSURE WILL MOVE ACROSS
THE DISTRICT BY SUNDAY...RESULTING IN A DRY AND GENERALLY STABLE
AIRMASS FOR EARLY NEXT WEEK.
&&
.AVIATION...WINDS AT THE SLC TERMINAL ARE EXPECTED TO REMAIN OUT OF
THE SOUTH THROUGH THE NIGHT OUTSIDE OF ANY SHOWERS AND
THUNDERSTORMS...OTHERWISE THEY WILL BE MORE ERRATIC. REGARDING
THUNDERSTORMS AT SLC...THERE IS A 20 PERCENT CHANCE THROUGH AROUND
23Z...THEN BECOMING MORE LIKELY DURING THE 23-03Z TIMEFRAME. CIGS
WILL LIKELY FALL TO 6000FT OR LOWER IN THUNDERSTORMS...WITH A 20
PERCENT CHANCE OF MVFR VISBYS IN THE STRONGER STORMS.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH UNTIL 1000 PM MDT THIS EVENING FOR UTZ012>014-
016-019>021-517-518
WY...NONE.
&&
SHORT TERM/FIRE WEATHER...TRAPHAGAN
LONG TERM...KRUSE
AVIATION...CHENG
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Aug 7, 6:39 AM MDT, 13 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 639 AM MDT FRI AUG 7 2015 UTZ001>016-019>021-517-518-WYZ021-081200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 639 AM MDT FRI AUG 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT MONSOONAL MOISTURE WORKING NORTH ACROSS THE OUTLOOK AREA WILL FUELS WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE AREA THROUGH THIS EVENING. HEAVY RAINFALL WILL ACCOMPANY MANY OF THE SHOWERS AND THUNDERSTORMS...ESPECIALLY ACROSS SOUTHERN AND CENTRAL UTAH. FLASH FLOODING WILL LIKELY RESULT FROM THE HEAVY RAINFALL IN THE FLOOD PRONE AREA LIKE SLOT CANYONS AND NORMALLY DRY WASHES...SMALL STREAMS IN STEEP TERRAIN...BURN SCARS AND URBAN AREAS WITH POOR DRAINAGE. A FLASH FLOOD WATCH WILL BE IN EFFECT FOR MUCH OF SOUTHERN AND CENTRAL UTAH THROUGH LATE THIS EVENING. ACROSS WEST CENTRAL THROUGH NORTHERN UTAH THE MAIN CONCERN WILL BE HAIL AND STRONG GUSTY WINDS PRODUCED BY STRONG OR SEVERE THUNDERSTORMS. THE STORM SYSTEM RESPONSIBLE FOR THIS POTENTIALLY HAZARDOUS WEATHER WILL REACH NORTHERN UTAH BY THIS EVENING. THE PEAK PERIOD FOR THESE THUNDERSTORMS WILL BE FROM AROUND MID-AFTERNOON THROUGH MID-EVENING. HEAVY RAINFALL IS ALSO A POSSIBILITY...WITH URBAN FLOODING POSSIBLE IF STORMS PERSIST OVER ANY ONE LOCATION. SHOWERS AND STORMS WILL DECREASE IN AREAL COVERAGE LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS FAR NORTHERN UTAH SATURDAY MORNING. LOCALLY HEAVY RAINFALL IS STILL A POSSIBILITY...MAINLY IN THE OGDEN AREA NORTHWARD. ISOLATED THUNDERSTORMS WILL EXIST ACROSS CENTRAL AND SOUTHERN UTAH DURING THE AFTERNOON AND EARLY EVENING HOURS ON SATURDAY. HIGH PRESSURE ALOFT WILL RETURN TO THE REGION BEGINNING SUNDAY. THIS HIGH PRESSURE WILL SIGNAL THE BEGINNING OF A WARMING/DRYING EARLY IN THE UPCOMING WEEK. MOISTURE COULD RETURN FROM THE SOUTH BY MIDWEEK...WITH SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS MAINLY SOUTHERN UTAH WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Local storm report, Aug 7, 6:52 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
652 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST 11 SSW LAKESIDE 41.05N 112.94W
08/07/2015 M66.00 MPH BOX ELDER UT MESONET
UTTR OASIS COMPOUND
0640 PM TSTM WND GST 4 NNE STANSBURY PARK 40.69N 112.26W
08/07/2015 M76.00 MPH TOOELE UT MESONET
LAKE POINT I-80 SENSOR
0645 PM TSTM WND GST 18 ESE LAKESIDE 41.07N 112.59W
08/07/2015 M60.00 MPH BOX ELDER UT MESONET
HAT ISLAND
&&
MPSLocal storm report, Aug 7, 7:00 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
700 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM TSTM WND GST 5 NE LAKE PT 40.73N 112.21W
08/07/2015 M65 MPH SALT LAKE UT MESONET
GREAT SALT LAKE MARINA
&&
MPSLocal storm report, Aug 7, 7:18 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
718 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND GST 2 WSW SALT LAKE CITY 40.77N 111.96W
08/07/2015 M63 MPH SALT LAKE UT ASOS
SALT LAKE INTERNATIONAL AIRPORT
&&
MPSLocal storm report, Aug 7, 7:25 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
725 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM TSTM WND GST 1 SW FARMINGTON 40.98N 111.90W
08/07/2015 M65 MPH DAVIS UT MESONET
&&
MPSLocal storm report, Aug 7, 7:35 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
735 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST 1 SSW FARMINGTON 40.98N 111.90W
08/07/2015 M61.00 MPH DAVIS UT MESONET
0715 PM TSTM WND GST 7 WNW WEST WARREN 41.30N 112.27W
08/07/2015 M62.00 MPH WEBER UT MESONET
GREAT SALT LAKE MINERALS
0720 PM TSTM WND GST 5 NNW BOUNTIFUL 40.95N 111.89W
08/07/2015 M60.00 MPH DAVIS UT MESONET
CENTERVILLE UDOT SENSOR
0720 PM NON-TSTM WND GST 4 NW BOUNTIFUL 40.91N 111.92W
08/07/2015 M59.00 MPH DAVIS UT MESONET
LEGACY PARKWAY
0720 PM TSTM WND GST 5 NNE HOLLADAY 40.73N 111.77W
08/07/2015 M64.00 MPH SALT LAKE UT MESONET
PARLEYS CANYON AT QUARRY
&&
MPSLocal storm report, Aug 7, 7:54 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
754 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST 11 ESE BOUNTIFUL 40.83N 111.65W
08/07/2015 M80 MPH MORGAN UT MESONET
SR-65 AT BIG MOUNTAIN PASS
&&
MPSThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 6:15 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Tooele, Weber | 90 min |
| Aug 7, 6:35 PM MDT | Severe Thunderstorm Warning | SLC | Salt Lake | 85 min |
| Aug 7, 7:18 PM MDT | Severe Thunderstorm Warning | SLC | Morgan, Summit, Weber | 87 min |
| Aug 7, 11:52 PM MDT | Special Weather Statement | SLC | Washington | 23 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2015Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.